Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Huntsville, AL

April 15, 2011Lauderdale County, Lawrence County, Limestone County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 15, 2011, 4:08 PM CDT for Lauderdale County, Lawrence County, Limestone County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 4:08 PM CDT (21:08 UTC)
Expired
Apr 15, 2011, 4:45 PM CDT
In force
37 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Lauderdale County, AL, Lawrence County, AL, Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 120 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:15 PM CDTHAIL 0.5Town Creek, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS54 KHUN 152108
SVRHUN
ALC077-079-083-152145-
/O.NEW.KHUN.SV.W.0079.110415T2108Z-110415T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
408 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  EASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
  NORTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 445 PM CDT

* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
  HATTON...AND MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTH COURTLAND...
  COURTLAND...
  RED BANK...
  OLIVER...
  CAIRO...GOOD SPRINGS...
  MT ROZELL...LEGGTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.

&&

LAT...LON 3491 8692 3445 8743 3451 8753 3457 8753
      3458 8751 3461 8751 3465 8748 3466 8744
      3470 8745 3471 8743 3473 8743 3501 8722
TIME...MOT...LOC 2108Z 216DEG 62KT 3459 8743

$$

DJN
2 follow-up statements
784 
WWUS54 KHUN 152127
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 PM CDT FRI APR 15 2011

ALC079-152136-
/O.CAN.KHUN.SV.W.0079.000000T0000Z-110415T2145Z/
LAWRENCE AL-
427 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF LAWRENCE COUNTY...
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

LAT...LON 3501 8722 3491 8692 3472 8713 3477 8720
      3476 8725 3475 8727 3476 8730 3481 8735
      3481 8737
TIME...MOT...LOC 2126Z 216DEG 62KT 3484 8721

$$

ALC077-083-152145-
/O.CON.KHUN.SV.W.0079.000000T0000Z-110415T2145Z/
LAUDERDALE AL-LIMESTONE AL-
427 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN LIMESTONE AND EASTERN LAUDERDALE COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR OLIVER...MOVING NORTHEAST AT 65 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANDERSON...CAIRO...GOOD SPRINGS...CARTWRIGHT...MT ROZELL...LEGGTOWN
AND ELKMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3501 8722 3491 8692 3472 8713 3477 8720
      3476 8725 3475 8727 3476 8730 3481 8735
      3481 8737
TIME...MOT...LOC 2126Z 216DEG 62KT 3484 8721

$$

DJN
899 
WWUS54 KHUN 152135
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 PM CDT FRI APR 15 2011

ALC077-083-152145-
/O.EXP.KHUN.SV.W.0079.000000T0000Z-110415T2145Z/
LAUDERDALE AL-LIMESTONE AL-
435 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIMESTONE AND
EASTERN LAUDERDALE COUNTIES EXPIRES AT 445 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3501 8722 3491 8692 3472 8713 3477 8720
      3476 8725 3475 8727 3476 8730 3481 8735
      3481 8737
TIME...MOT...LOC 2135Z 216DEG 62KT 3497 8710

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:18 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 15, 3:18 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 PM CDT FRI APR 15 2011

.DISCUSSION...

A RAINY DAY TODAY WITH RAINFALL TOTALS BETWEEN 2 AND 4 INCHES IN SOME
PLACES WEST OF I-65. THE STRONG COLD FRONT THAT SHOULD BRING US OUR
MAIN ROUND OF SEVERE WEATHER IS STILL TO OUR WEST EXTENDING FROM SE
ARKANSAS TO SW LA. THERE IS MORE UNCERTAINTY AT THIS POINT HOW MUCH
OF A TORNADO THREAT WE WILL SEE THIS AFTERNOON AND TONIGHT. THIS IS
MAINLY BECAUSE OF THE STABILIZING EFFECT OF THE SHOWER AND THUNDERSTORM
ACTIVITY THAT HAS ALREADY OCCURRED AHEAD OF THE PREFRONTAL TROUGH
AXIS.

HOWEVER...SOME INCREASED LOW LEVEL INSTABILITY IS OCCURRING JUST AHEAD
OF THE FRONT OVER NORTHWESTERN MS. THIS IS IN RESPONSE TO AN INCREASING
850 MB JET STREAK DEVELOPING OVER MS AND NW AL. THIS MAY YET GIVE US A
TORNADO THREAT ALONG WITH A LARGE HAIL AND DAMAGING WINDS THREAT THIS
AFTERNOON AND TONIGHT. HOWEVER...THE BEST CHANCE WILL BE WITH THE
FRONT AND THE STRONGER FORCING TONIGHT. TIMING IN NORTHWEST ALABAMA WILL
LIKELY BE BETWEEN 7 AND 10 PM...NORTH CENTRAL AL BETWEEN 9 PM AND
MIDNIGHT...AND NE ALABAMA BETWEEN 10 PM AND 1 AM. MODELS ARE IN
SLIGHT DISAGREEMENT...BUT HINT AT A FEW ISOLATED SHOWERS WRAPPING
AROUND THE UPPER LOW ON SATURDAY...SO LEFT IN SLIGHT CHANCE OF
SHOWERS. IT WILL BE MUCH COOLER WITH CONTINUED CLOUD COVER AS WELL.
EXPECT HIGHS TO ONLY CLIMB INTO THE LOWER TO MID 60S.

THE COOL DOWN WILL BE BRIEF...AS ZONAL FLOW RETURNS BY SUNDAY AND
HIGH TEMPERATURES REBOUND INTO THE LOWER 70S. CLOUDS SHOULD PUSH EAST
OF THE AREA LATE SATURDAY NIGHT. MODELS THEN BRING ANOTHER WEAKER
COLD FRONT SOUTHEAST AND STALL IT JUST TO OUR NORTHWEST ON MONDAY.
THIS WILL BRING CLOUD COVER BACK INTO THE PICTURE FOR MUCH OF THE
WEEK.

BY TUESDAY AND WEDNESDAY...THIS BOUNDARY IS THE FOCUS FOR THE LONG TERM.
MODELS MEANDER THIS BOUNDARY NORTH AND SOUTH THROUGH THE END OF NEXT
WEEK. THIS LOOKS TO BE AN UNSETTLED PERIOD...BUT NOT A WASHOUT. AS
FLOW BECOMES MORE SOUTHWESTERLY DURING THIS TIME...TEMPERATURES WILL
WARM THROUGH THE PERIOD INTO THE UPPER 70S TO AROUND 80 DEGREES. AS
THE WEEKEND APPROACHES...A STRONGER COLD FRONT WILL PUSH INTO NW AL.
THIS COULD PROVIDE ANOTHER MORE DEFINITE ROUND OF SHOWER AND THUNDERSTORM
ACTIVITY IN THE EXTENDED. HOWEVER...DUE TO UNCERTAINTY...JUST LEFT 30
POPS FOR MUCH OF THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    53  67  42  74  50 / 100  20   0   0  10
SHOALS        52  65  42  74  49 /  80  20   0   0  10
VINEMONT      52  65  41  70  51 / 100  20   0   0  10
FAYETTEVILLE  52  63  41  70  49 / 100  20   0   0  10
ALBERTVILLE   52  65  41  70  49 / 100  20   0   0  10
FORT PAYNE    53  65  40  72  46 / 100  20   0   0  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

20
Hazardous weather outlook, Apr 15, 12:55 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1255 PM CDT FRI APR 15 2011

ALZ001>010-016-TNZ076-096-097-160300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1255 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST ALABAMA THROUGH 2 PM. LOCALLY HEAVY RAIN...SMALL HAIL
WILL BE THE PRIMARY THREATS WITH THIS LINE OF STORMS. LOCALIZED
FLASH FLOODING DUE TO THE PERSISTENT HEAVY RAIN CAN BE EXPECTED.

LATER THIS AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
IMPACT THE AREA AS A WARM FRONT...WHICH CURRENTLY EXTENDS ACROSS
CENTRAL MISSISSIPPI AND ALABAMA...MOVES NORTHEAST. SOME OF THESE
STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS AND EVEN TORNADOES. AREAS ALONG AND SOUTH OF THE
TENNESSEE RIVER RUN A HIGHER RISK OF SEEING SEVERE THUNDERSTORMS
LATER TODAY.

ESTIMATED TIMING FOR THE NEXT ROUND OF POTENTIALLY SEVERE
THUNDERSTORMS WILL BE BETWEEN 2 PM AND 5 PM ACROSS AREAS ALONG AND
WEST OF I-65 AND SOUTH OF THE TENNESSEE RIVER.

ONE FINAL ROUND OF THUNDERSTORMS WILL LIKELY OCCUR IN ASSOCIATION
WITH A STRONG COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. SOME
OF THESE STORMS COULD BE STRONG TO SEVERE. THE ENTIRE SEVERE THREAT
WILL LIKELY END ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM...
NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM
AND MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF
NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON AND TONIGHT.

RSB/CCC/DJN

In the hours before

Local storm report, Apr 15, 2:41 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      1 SSE HATTON            34.54N 87.41W
04/15/2011                   LAWRENCE           AL   EMERGENCY MNGR

            WATER OVER COUNTY ROAD 161 NEAR HATTON. PUBLIC REPORTS
            WATER IS GETTING HIGHER AND ROAD MAY BECOME IMPASSIBLE
            SOON.

&&

DJN
Local storm report, Apr 15, 3:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     NON-TSTM WND DMG TUSCUMBIA               34.72N 87.72W
04/15/2011                   COLBERT            AL   EMERGENCY MNGR

            TREE DOWN ON FRANKFORT STREET

&&
Local storm report, Apr 15, 3:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
346 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     SHEFFIELD               34.76N 87.67W
04/15/2011                   COLBERT            AL   EMERGENCY MNGR

            TREE DOWN ON POWER LINE

&&
Local storm report, Apr 15, 3:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             PHIL CAMPBELL           34.35N 87.71W
04/15/2011  E0.50 INCH       FRANKLIN           AL   AMATEUR RADIO

&&
Special weather statement, Apr 15, 4:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
405 PM CDT FRI APR 15 2011

ALZ001>003-152130-
COLBERT-FRANKLIN-LAUDERDALE-
405 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 430 PM CDT...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
LEXINGTON TO FLORENCE TO DEMPSEY...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DUKETON.
  DUKETON...CROOKED OAK.
  COLBERT HEIGHTS.
  ROCKWOOD...KINGTOWN.
  SPRING VALLEY...LITTLEVILLE.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3501 8725 3432 8787 3434 8814 3501 8757
      3502 8734
TIME...MOT...LOC 2105Z 254DEG 19KT 3504 8734 3479 8762
          3450 8793

DJN
Local storm report, Apr 15, 4:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
407 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     FLASH FLOOD      UNDERWOOD-PETERSVILLE   34.87N 87.69W
04/15/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            CR 457. WATER RISING

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:12 PM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more23 hr
Apr 15, 6:59 AM CDTSpecial Weather StatementHUNColbert31 min
Apr 15, 7:37 AM CDTSpecial Weather StatementHUNColbert, Lauderdale23 min
Apr 15, 8:21 AM CDTSpecial Weather StatementHUNLimestone24 min
Apr 15, 8:34 AM CDTSpecial Weather StatementHUNMarshall26 min
Apr 15, 8:49 AM CDTSpecial Weather StatementHUNColbert26 min
Apr 15, 8:55 AM CDTSpecial Weather StatementHUNFranklin35 min
Apr 15, 9:16 AM CDTSpecial Weather StatementHUNColbert, Lauderdale29 min
Apr 15, 9:29 AM CDTSpecial Weather StatementHUNLimestone31 min
Apr 15, 10:08 AM CDTSpecial Weather StatementHUNLimestone37 min
Apr 15, 10:19 AM CDTSpecial Weather StatementHUNLawrence26 min
Apr 15, 10:49 AM CDTSpecial Weather StatementHUNMorgan26 min
Apr 15, 10:52 AM CDTSpecial Weather StatementHUNMadison38 min
Apr 15, 11:01 AM CDTSpecial Weather StatementHUNCullman29 min
Apr 15, 11:26 AM CDTSpecial Weather StatementHUNMadison49 min
Apr 15, 11:34 AM CDTSpecial Weather StatementHUNCullman41 min
Apr 15, 11:39 AM CDTSevere Thunderstorm WarningHUNCullman21 min
Apr 15, 11:43 AM CDTSevere Thunderstorm WarningHUNMarshall17 min
Apr 15, 12:22 PM CDTFlash Flood WarningHUNColbert, Lauderdale, Lawrence, Limestone3 hr
Apr 15, 12:26 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall23 min
Apr 15, 12:33 PM CDTSpecial Weather StatementHUNDeKalb27 min
Apr 15, 12:45 PM CDTSpecial Weather StatementHUNMarshall45 min
Apr 15, 1:14 PM CDTFlash Flood WarningHUNCullman6 hr
Apr 15, 1:18 PM CDTSpecial Weather StatementHUNJackson42 min
Apr 15, 1:49 PM CDTSevere Thunderstorm WarningHUNLauderdale26 min
Apr 15, 3:46 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence29 min
Apr 15, 3:49 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale4 hr
Apr 15, 4:05 PM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale25 min
Apr 15, 4:36 PM CDTSpecial Weather StatementHUNFranklin, Lauderdale39 min
Apr 15, 5:29 PM CDTSpecial Weather StatementHUNMorgan46 min
Apr 15, 6:12 PM CDTSevere Thunderstorm WarningHUNColbert33 min
Apr 15, 6:21 PM CDTSpecial Weather StatementHUNCullman39 min
Apr 15, 6:39 PM CDTSpecial Weather StatementHUNLauderdale36 min
Apr 15, 6:40 PM CDTSevere Thunderstorm WarningHUNCullman36 min
Apr 15, 6:57 PM CDTSpecial Weather StatementHUNMorgan33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.